## STRATEGY AND POLICY COMMITTEE 31 JULY 2012



**REPORT 1** (1215/52/IM)

## ORAL HEARINGS – LOCAL GOVERNMENT REFORM OPTIONS – TUESDAY 31 JULY 2012

Time	Name	Organisation	Submission Number		
9.20am	Scott Geraint		17		
9.30am	Vaughan Crimmins		169		
9.40am	Anthony Leaupepe		422		
9.50am	10 Minute Buffer				
10.00am	Toni Izzard	Wellington Civic Trust	756		
10.10am	Tony Loveday	Citystop	635		
10.20am	Paul Bruce		1063		
10.30am	MORNING TEA				
10.50am	Paul Blaschke		1160		
11:00am	Ian Cassels	The Wellington Company	1163		
11:10am	Robert Armstrong		1171		
11:20am	Hugh Barr		1036		
11.30am	10 Minute Buffer				
11:40am	Sir Michael Fowler		1046		
11:50am	Tom Law	Federation of Wgtn Progressive & Residents Association	1204		
12.00pm	Doug Weir		1123		
12:10pm	David Thorp		1092		
12:20pm	Barrie Saunders		1144		
12:30pm	LUNCH				

Time	Name	Organisation	Submission Number		
1:20pm	Pat Bolster		861		
1:30pm	Chris Keenan		1030		
1:40pm	Ron England		1219		
1:50pm	Madeleine Rashbrooke	Aro Valley Community Council	972		
2.00pm	10 Minute Buffer				
2:10pm	Kraft D'Souza		999		
2:20pm	Aileen Wood		812		
2:30pm	Kay Jones		1161		
2:40pm	David Wanty		273		
2:50pm	Paul Savesi		1148		
3:00pm	AFTERNOON TEA				
3:20pm	Daran Ponter		774		
3.30pm	Jim Mikoz		590		
3.40pm	Warwick Taylor	Wellington Residents Coalition	1185		
3.50pm	John Russell Eden		451		